MathSciNet Relay Station
MathSciNet bibliographic data
MR864790 47G05 (26A33 45G05)
Faber, V.; Wing, G. Milton Singular values of fractional integral operators: a unification of theorems of Hille, Tamarkin, and Chang. J. Math. Anal. Appl. 120 (1986), no. 2, 745–760.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement